Rocky Mountain Journal of Mathematics

$\lambda(n)$-convex functions

Ronald M. Mathsen

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 1 (1972), 31-44.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131657

Digital Object Identifier
doi:10.1216/RMJ-1972-2-1-31

Mathematical Reviews number (MathSciNet)
MR294581

Zentralblatt MATH identifier
0229.26012

Subjects
Primary: 26A51: Convexity, generalizations
Secondary: 34A10 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Keywords
Convexity generalized convexity n-parameter family $\lambda(n)$-parameter family $\lambda(n)$-convexity $\lambda(n)*$-convexity disconjugacy.

Citation

Mathsen, Ronald M. $\lambda(n)$-convex functions. Rocky Mountain J. Math. 2 (1972), no. 1, 31--44. doi:10.1216/RMJ-1972-2-1-31. https://projecteuclid.org/euclid.rmjm/1250131657


Export citation